# SDR DL764061052

- Difficulty date: December 13, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 20,619 hours, 6,732 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 231240019
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 24FG EMERGENCY ESCAPE PATH MARKER LIGHT INOP.  REPLACED LIGHT CABLE.
